4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari, G., Li, H., Riedel, F.: A Knightian Irreversible Investment Problem. Center for Mathematical Economics Working Papers, 634. Center for Mathematical Economics, Bielefeld (2020).
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li, H., Wang, F.: Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications. 183, 422-439 (2019).
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li, H.: Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers, 606. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li, H., Peng, S., Soumana Hima, A.: Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Center for Mathematical Economics Working Papers, 590. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari, G., Li, H., Riedel, F.: A Knightian Irreversible Investment Problem. Center for Mathematical Economics Working Papers, 634. Center for Mathematical Economics, Bielefeld (2020).
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li, H., Wang, F.: Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications. 183, 422-439 (2019).
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li, H.: Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers, 606. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li, H., Peng, S., Soumana Hima, A.: Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Center for Mathematical Economics Working Papers, 590. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung